MedElevator Войти в исследования
← Поиск публикаций

DOI 10.56305/001c.144176

Медицинская библиотека · Journal of Brown hospital medicine · 2025

Drug Reaction with Eosinophilia and Systemic Symptoms Secondary to Ethambutol.

Kapadia Sonja, Mackinnon Alexa, Burcescu Brigitte

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug reaction with eosinophilia and systemic symptoms (DRESS) is a T cell mediated, drug-specific immune response associated with end-organ damage. We present the case of a 65 year old woman presenting with a confluent rash, fever, and abdominal pain. Two months prior, she noted a finger lesion which progressed to cellulitis, requiring two debridements with culture growing Mycobacterium marinum. In this time, she was treated with several known triggers for DRESS. The most likely culprit drug was ethambutol and this is the only described case in M. Marinum. This report highlights the challenges of diagnosing and managing DRESS in a patient with concurrent M. marinum cellulitis and multiple high-risk antibiotic exposures.

Для цитирования: Kapadia Sonja, Mackinnon Alexa, Burcescu Brigitte. Drug Reaction with Eosinophilia and Systemic Symptoms Secondary to Ethambutol.. Journal of Brown hospital medicine. 2025. DOI: 10.56305/001c.144176.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.